# SDR SWAA2021092111960

- Difficulty date: August 25, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS695 AND RBL24 AT CENTER WING BOX ; 2021-384461 / [01] REMOVED ANGLE LOCATED BS 695 AND RBL 24 AT CENTER WING BOX IAW B737-700 SRM 51-40-02 AND NOT FOUND ALLOWABLE DAMAGE LIMITS IN SRM B737-700 ANGLE MUST BE REPLACED ; PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND MORE DAMAGE.; [02] REPAIR ANGLE (1 E/A) MATERIAL P/N: 7075-T0/0.050 (BAC1490-2782) PO: 2021-184600. HEAT TREATED AND CONVERTED FROM 7075T0 TO 7075T73 IAW BAC5602; TABLE IV AND TABLE XI. TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 21-JAN-22; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22.; [03] STEP 1 COMPLETED; [04] STEP 2 COMPLETED.; [05] MADE ANGLE LOCATED BS695 AND RBL24 AT CENTER WING BOX IAW DRAWING #273A9112 REV:-; [06] VERIFIED STEP 5. COMPLETED MADE ANGLE LOCATED BS695 AND RBL24 AT CENTER WING BOX IAW DRAWING #273A9112 REV:-; [07] APPLIED PROTECTIVE TREATMENT ON ANGLE LOCATED BS695 AND RBL24 AT CENTER WING BOX IAW B737-700 SRM 51-20-01 AND OBTAIN OK TO INSTALL ANGLE; [08] STEP 7 CERTIFIED AS RII; [09] INSTALLED ANGLE LOCATED BS 695 AND RBL 24 AT CENTER WING IAW B737-700 SRM 51-40-02 DWG; [10] REPLACED ANGLE LOCATED BS 695 AND RBL 24 AT CENTER WING IAW B737-700 SRM 51-40-02; [11] CORRECTIVE ACTION STEP 9 INSTALLED ANGLE LOCATED BS 695 AND RBL 24 AT CENTER WING IAW B737-700 SRM 51-40-02; [12] STEP 10 AND 11 COMPLETED.ITEM RII.TASK COMPLETED
